# SDR CA060405011

- Difficulty date: March 31, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Part serial: DRK104467
- Condition: Leaking
- Location: Apu
- Part time: 2,819 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW REPORTED SMOKE IN THE CABIN AND RETURNED TO FIELD.  UPON LANDING, THE CREW DISCHARGE THE APU FIRE BOTTLE.  AFTER FURTHER TROUBLESHOOTING, THE SITUATION WAS DUPLICATED AND IT WAS REPORTED THAT THE APU OIL COOLER WAS CLOGGED.  REMOVED AND REPLACED OIL COOLER OPS CHECK GOOD.
